oxycodone 30 mil 4 times a day
anything else to help me thur this
I am about to go thur cold turkey withdraw how does it go?
- 12 Nov 2010 by fiddlehead
- 12 Nov 2010
- depression, pain, oxycodone, addiction, pain killers
oxycodone 30 mil 4 times a day
Added 12 Nov 2010:
i have been snorting oxycodone for 3 years
Going cold turkey is no stroll about the park, it takes real ovaries! Please google The Thomas Recipe for a list of over the counter meds you will need while in WD. There are also some RX meds that will help you that are listed, if you can get them and not abuse them, that would be very useful.
I went cold turkey off 160mgs Oxy daily (prescribed) so I know exactly what you are going through! You can do this. It won't be easy.
If you add more info to you question it would better help us to help you... such as how long have you been taking opiates? And how were you taking them; ingesting them? Snorting? I mean no offense by this question, a lot of people snort these meds, and we need to know this info to help you. NO judgment here.
You may need an antidepressant for a short time, I sure did. It's no big deal, if you are a man do not feel shame in asking for help in that department, it takes guts to ask for help.
If you need any help, I shall be here for you.
By days end you will have loads of answers to your question, so keep your shirt on friend!
'sweetlemon" nailed that answer. Follow her directions and check out the website she directed you to. I just withdrawaled from Morphine, but I was able to step down from 100 mg. to 60 mg. to 30 mg. then off. You can do it. Make sure you definitely have some OTC anti-diarrhea medication. You will want to take one or two first thing in the morning.
I only have a couple of things that i can think o 2 add 2 SweetLemon's excellent answer. if u are physically able to walk for excercise, it will do several things to shorten the duration and severity of WD'S. It helps to reboot the brain's natural system of pain relief, it produces endorphins that will make you feel better mentally and physically, and helps regulate your eat-sleep-wake cycles. i know you won't feel like moving at all but when you can, do the walking, i swear it kept me from nasty WD setting in as i came off suboxone. And Maso told me 2 stay busy as a distraction from the misery, that helped alot, before i knew it, it was 6 days later and i suddenly realized i had had no WD. Support for you will be critical, we'll be glad 2 help with that and do consider taking an antidepressant. Many suffer from depression during WD and after and that isn't always listed as an after effect of quitting opiates. pattishan
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2010 • 6 answers
Posted 25 Mar 2011 • 4 answers
Posted 31 Oct 2011 • 1 answer
Posted 18 Jan 2012 • 6 answers
Posted 23 Jan 2012 • 2 answers